Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 55-67 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rezaei Aliabad A, parsinia M. z_R-Ideals and z^0_R-Ideals in Subrings of R^X. IJMSI. 2019; 14 (1) :55-67
URL: http://ijmsi.ir/article-1-896-en.html

Let X be a topological space and R be a subring of RX. By determining some special topologies on X associated with
the subring R, characterizations of maximal fixxed and maximal growing ideals in R of the form Mx(R) are given. Moreover, the
classes of zR-ideals and z0R-ideals are introduced in R which are topological generalizations of z-ideals and z0-ideals of C(X), respectively. Various characterizations of these ideals are established, also, coincidence of zR-ideals with z-ideals and zR-ideals with z-ideals in R are investigated. It turns out that some fundamental statements in the context of C(X) are extended to the subrings of RX

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb